# SDR DALA2023100308113

- Difficulty date: October 2, 2023
- Submitted: October 3, 2023
- Operation: Air carrier
- Aircraft: N382DA
- Make and model: Boeing 737832
- Aircraft serial: 30345
- Aircraft time: 73,805 hours, 29,524 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2998310) FWD WET AREA STA 344 FLOOR BEAM HAS AREA OF CORROSION AT BL 0. REPAIRED FLOOR BEAM STA 344 IAW BOEING 737-800 SRM 53-10-51-2R-9.
